Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 69, Number 4

All articles in this issue are freely accessible.

Shock wave formation process for a multidimensional scalar conservation law
V. G. Danilov and D. Mitrovic.
Quart. Appl. Math. 69 (2011), 613-634
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893992
Existence, uniqueness and exponential decay: An evolution problem in heat conduction with memory
Sandra Carillo.
Quart. Appl. Math. 69 (2011), 635-649
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893993
Electrodynamical instability of layered structures
A. M. Blokhin and R. E. Semenko.
Quart. Appl. Math. 69 (2011), 651-676
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893994
Multiple scales analysis of water hammer attenuation
S. Y. Han, D. Hansen and G. Kember.
Quart. Appl. Math. 69 (2011), 677-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893995
Field behavior near the edge of a microstrip antenna by the method of matched asymptotic expansions
A. Bendali, A. Makhlouf and S. Tordeux.
Quart. Appl. Math. 69 (2011), 691-721
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893996
Uniform stabilization of a class of coupled systems of KdV equations with localized damping
C. P. Massarolo, G. P. Menzala and A. F. Pazoto.
Quart. Appl. Math. 69 (2011), 723-746
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893997
The direct scattering problem: Uniqueness and existence for anisotropic media
Panagiotis Emmanouil.
Quart. Appl. Math. 69 (2011), 747-758
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893998
Global solvability for the heat equation with boundary flux governed by nonlinear memory
Jeffrey R. Anderson, Keng Deng and Zhihua Dong.
Quart. Appl. Math. 69 (2011), 759-770
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2893999
Three–phase eccentric annulus subjected to a potential field induced by arbitrary singularities
Yu. V. Obnosov.
Quart. Appl. Math. 69 (2011), 771-786
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2894000
Thermodynamics of a non-simple heat conductor with memory
Giovambattista Amendola, Mauro Fabrizio and Murrough Golden.
Quart. Appl. Math. 69 (2011), 787-806
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2894001

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website